# SDR YENA2024110601439

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 43,081 hours, 8,407 cycles
- Engine: Iae V2533A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 30432
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 58,597 hours, 21,187 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#448, LAS-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'ENG 1 OIL QTY ADV MSG DURING FLT QTY SHOWED 3.5 AT LOWEST POINT. ENG #1 PSI 40 PSI LOWER THAN ENG 2. TEMP NORMAL; REMOVED AND REPLACED EN #1 FCOC IAW AMM 79-21-43-400-010-B PERFORMED OPS CHK NO LEAKS NOTED AT THIS TIME.'
